# SDR ABXA20200803214

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 90,933 hours, 43,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Out Of Tolerance
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

C HYD PRIM 1 EICAS MESSAGE.  AIRCRAFT BACK TO BLOCK AND GROUNDED.  REMOVED OLD, THEN INSTALLED NEW C1 PRESSURE SWITCH, IAW B767 AMM 29-11-10.  OPERATIONS CHECK OK, AIRCRAFT RELEASED FOR FLIGHT.
